- 08-25-2010, 04:13 PM
ok as i have said before. i used epi without getting pct at the start. i was assuming that the ai properties would stop gyno from happening. i i took epi for a week and started noticing puffy nipples at 20 mgs a day. so i stopped taking the epi and got inhibit e till my lectro and novadex came. the inhibit e fixed the estrogen. nipples never got itchy or that again.
iv started taking lectro
wk 1 - 0.5mg then move upto 1.25mg
wk2 - 1.25mg then move upto 2.5mg
wk3 - 2.5 mg
wk4 - 2.5 mg down to 1.25
wk5 - 1.25 down to 0.5 then drop it
what yous think?
theres a foto included. please leave your advice and theres no point in flaming me becuase iv already heard it all. just need advice
- 08-25-2010, 04:29 PM
- 08-25-2010, 04:38 PMBoard Moderator
- 5'10" 205 lbs.
- Join Date
- Jun 2007
- Tampa, FL
- Rep Power
puffy nipples doesn't mean gyno, it means puffy nipples. Gyno would be with hard tissue behind the nipple, and its painfulThis space for rent
Phenadrol Log http://anabolicminds.com/forum/suppl...-hell-did.html - AMAZING fat loss results so far
08-26-2010, 06:41 AM
In the picture, my right side is alot bigger than my left side. It swole up and started to look like a huge boob. Theres no lumps.
08-26-2010, 07:25 AM
08-26-2010, 07:52 AM
imo your bf% was way too high to start a cycle.. it's prob jus tnormal fat/manboobs and you were psyching yourself out. if you are a lower bf it is much more obvious when you actually do develop gyno
08-26-2010, 10:40 AM
should not be using aas in the first place... but if there is no lump there is no gyno
08-26-2010, 11:38 AM
Ok, im going to start a cut tomorrow i think al find out soon or later what it is
08-26-2010, 01:10 PM
08-26-2010, 02:04 PM
Puffy nipples is normal its estro balance thing. No worries. If u had u would know there is pain
08-26-2010, 04:52 PM
08-27-2010, 01:21 AM
Well before my cycle everything was normal but wen i started it my left side started getting alot bigger then my left. When i ware a tshirt people notice 1 sides bigger than the other. Think it could be prolactin because i have no lumps.
08-27-2010, 01:26 AM
**** ligting caused one to grow bigger muscle wise possibly?
08-27-2010, 01:26 AM
08-27-2010, 06:41 AM
Yeah i agree with u but 1 side iis much bigger than the other. Think al cut and see the damage have lectro and novladex on hand. Low dose epi cycle for cuttin. Have 4 wks left for 20 mgs
08-27-2010, 03:20 PM
Hmmm it is odd one is biggger I can only think of a few reasons which r all listrd
08-27-2010, 03:33 PM
Yea try and cut first and see if it really is gyno or if it just fat. Try not to use ALL of your nolva in case you do end up with gyno and need to use the Letro. That way you can use the rest of your Nolva after you finish Letro. And Letro should not be ran for 5 weeks, go up in the dosage everyday until you reach 2.5, that use that until it is gone then taper back down to 0 and start Nolva so estrogen rebound doesn't come.
Similar Forum Threads
- By Napao in forum AnabolicsReplies: 9Last Post: 11-04-2008, 09:17 AM
- By dra05ke in forum AnabolicsReplies: 4Last Post: 04-15-2008, 04:43 PM
- By JonasDavidsson in forum SupplementsReplies: 12Last Post: 08-12-2006, 06:24 PM
- By adrenalinaddict in forum AnabolicsReplies: 3Last Post: 01-15-2006, 07:18 PM